# SDR VJ9800572

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: 412SA
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MEGAPHONE INOP.  REPLACED MEGAPHONE IAW MM 25-69-0.
